# SDR SWAA2022021587611

- Difficulty date: April 11, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; FWD. CORNER SCUFF PLATE CRACKED. / ACCOMPLISHED REPAIR TO FWD CARGO BAY FWD CORNER SCUFF PLATE PER EA 1-A53-2076 REV 11.
